# SDR 96ZZZX2804

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 2730 · Elevator Control System
- Part: Control Cables
- Part number: 7227705643
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CHAFING WAS FOUND ON LEFT AND RIGHT ELEVATOR CONTROL CABLES BETWEEN FS 292.25 AND FS 630.0.  CABLES WERE REPLACED AND RIGGED IAW SAAB MM CHAPTER 21-31-15.  REF:  OPERATOR CONTROL NR:  PLG41896G1.
